Side effects of Viagra

Posts
1
Registration date
Monday July 4, 2011
Status
Member
Last seen
July 4, 2011
- - Latest reply: sophiasmith941
Posts
2
Registration date
Monday July 4, 2011
Status
Member
Last seen
December 15, 2011
- Oct 5, 2011 at 02:33 AM
Hello,

Please tell whether there are any side effects when taking Viagra.

Thanks in advance.
See more 

2 replies

Posts
1
Registration date
Monday July 4, 2011
Status
Member
Last seen
July 4, 2011
0
Thank you
Hello
there are side effects with all medication with some people. I must ask if you are on any other medication and please see your doctor prior to taking viagra. It could cause may different symptoms so take care
Good luck
Respond to Kelban
Posts
2
Registration date
Monday July 4, 2011
Status
Member
Last seen
December 15, 2011
0
Thank you
I experiences headache,blur vision and itching ..Is it viagra side effect..?..Are they common for all?


Regards,
Sophia Smith
http://www.raymeds.com
Respond to sophiasmith941